RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Khramtsov, Dmitrii Gennad'evich

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 2

Number of views:
This page:329
Abstract pages:923
Full texts:421
References:104
E-mail:

http://www.mathnet.ru/eng/person28949
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/226155

Publications in Math-Net.Ru
2005
1. D. G. Khramtsov, “Endomorphisms of Automorphism Groups of Free Groups”, Algebra Logika, 44:2 (2005),  211–237  mathnet  mathscinet  zmath; Algebra and Logic, 44:1 (2005), 117–131  scopus
1985
2. D. G. Khramtsov, “Finite groups of automorphisms of free groups”, Mat. Zametki, 38:3 (1985),  386–392  mathnet  mathscinet  zmath; Math. Notes, 38:3 (1985), 721–724  isi

2013
3. P. E. Alaev, O. V. Bogopolski, A. V. Vasil'ev, S. S. Goncharov, Yu. L. Ershov, V. D. Mazurov, L. L. Maksimova, A. S. Morozov, S. P. Odintsov, D. E. Palchunov, V. G. Puzarenko, V. V. Rybakov, K. L. Rychkov, A. N. Ryaskin, I. A. Taimanov, A. S. Filyurin, D. G. Khramtsov, V. A. Churkin, “Sergei Ilyich Mardaev (6.04.1962–10.04.2013)”, Sib. Èlektron. Mat. Izv., 10 (2013),  30–34  mathnet
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020